# SDR DHL2001805009

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 30042502
- Part serial: 02902AA
- Condition: Failed
- Location: Stabilizer
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL WHEELS TRIM SWITCHES INOPERATIVE.  REMOVED AND REPLACED LEFT LONG TRIM ACTUATOR.  OP CHECKS GOOD PER M/M.
